# SDR GTIA2020021733502

- Difficulty date: February 13, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N641NK
- Make and model: Airbus A320-232
- Aircraft serial: 6566
- Aircraft time: 18,611 hours, 8,483 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD F/A PORTABLE SAFETY MEGAPHONE INOP.-R/R FWD GALLEY MEGAPHONE IAW AMM 25-65-51.OPS CHECK GOOD.
